# SDR CALA2024012200161

- Difficulty date: December 20, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5347042020600
- Condition: Corroded
- Location: Frm 53 S40l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) 86-108 AFT PIT FRAME 53 AFT APPROX 10" CORROSIO N ON STR 40LH.() REMOVED CORROSION L=5.220", W=.850 D=.031" FOUND OUT OF LIMITS I TION IAW SRM 51-75-12/001. W/C:78552 EMP:V940362 STA:STENGBFM AW SRM 53-41-13-283-002, PERFORMED REPAIR CAT.A CUT DAMAGE AREA AND REPLACE SECTION,STRINGER P/N DAN50B09 AND INSTALLED COUPLING P/N A534-86217 IAW SRM 53-00-13-300-01. RESTORE SURFACE PROTEC
